# SDR HALA2018042600188

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,639 hours, 4,198 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL AFT TRANSFER ILLUMINATED DURING CRUISE.  PERFORMED TSM 28-27-00-810-802, BITE TESTED OF FCMS & FUEL VALVE TEST. BOTH PASSED. ACFT OK FOR SERVICE.
